Alert archive / California / Winter Storm Warnings in 2012
Winter Storm Warning 8, NWS Hanford, CA
NWS Hanford, CA issued this winter storm warning at Oct 21, 2012, 12:16 PM PDT. It took effect at Oct 22, 2012, 12:00 AM PDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2012, 12:16 PM PDT (19:16 UTC)
- In effect from
- Oct 22, 2012, 12:00 AM PDT
- Expired
- Oct 22, 2012, 7:48 PM PDT
- In force
- 20 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
930 WWUS46 KHNX 211916 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1216 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET IN YOSEMITE NATIONAL PARK... .A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT. IN ITS WAKE...PERIODS OF HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS ALONG WITH STRONG WINDS. CAZ096-220430- /O.NEW.KHNX.WS.W.0008.121022T0700Z-121023T0700Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 1216 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MONDAY NIGHT FOR ELEVATIONS ABOVE 6000 FEET IN YOSEMITE NATIONAL PARK... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM WARNING ABOVE 6000 FEET FOR HEAVY SNOW AND STRONG WINDS...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT MONDAY NIGHT FOR YOSEMITE NATIONAL PARK. * SNOW ACCUMULATIONS: 4 TO 8 INCHES. * ELEVATION: ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 PM PDT MONDAY. * LOCATIONS INCLUDE: TUOLOMNE MEADOWS...TENAYA LAKE...TIOGA PASS. * WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH GUSTS TO 80 MPH ALONG THE SIERRA CREST. * IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ DURFEE/JEB WEATHER.GOV/HANFORD
4 follow-up statements
864 WWUS46 KHNX 220423 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 923 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING FOR ELEVATIONS ABOVE 6000 FEET IN YOSEMITE NATIONAL PARK... .A COLD FRONT WILL MOVE THROUGH THE REGION LATE TONIGHT. IN ITS WAKE...PERIODS OF HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS ALONG WITH STRONG WINDS. CAZ096-221230- /O.CON.KHNX.WS.W.0008.121022T0700Z-121023T0700Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 923 PM PDT SUN OCT 21 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY NIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 4 TO 8 INCHES. * ELEVATION: ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 PM PDT MONDAY. * LOCATIONS INCLUDE: TUOLOMNE MEADOWS...TENAYA LAKE...TIOGA PASS. * WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH GUSTS TO 80 MPH ALONG THE SIERRA CREST. * IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ DUDLEY WEATHER.GOV/HANFORD
630 WWUS46 KHNX 221215 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 515 AM PDT MON OCT 22 2012 .A COLD FRONT WILL MOVE THROUGH THE REGION TODAY. PERIODS OF MODERATE TO HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS ALONG WITH STRONG WINDS. CAZ096-222015- /O.CON.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 515 AM PDT MON OCT 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 6 TO 8 INCHES. * ELEVATION: SNOW LEVEL NEAR 7000 FEET THIS MORNING...LOWERING TO 5500 TO 6000 FEET THIS AFTERNOON AND EVENING. * TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 5 AM PDT AND 5 PM PDT TODAY...TAPERING OFF DURING THE EVENING HOURS. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TENAYA LAKE...TIOGA PASS...HUNTINGTON LAKE. * WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH GUSTS TO 80 MPH ALONG THE SIERRA CREST. * IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MCB WEATHER.GOV/HANFORD
142 WWUS46 KHNX 222015 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 115 PM PDT MON OCT 22 2012 .A COLD FRONT WILL MOVE THROUGH THE REGION TODAY. PERIODS OF MODERATE TO HEAVY SNOW CAN BE EXPECTED OVER THE HIGHER ELEVATIONS ALONG WITH STRONG WINDS. CAZ096-230415- /O.CON.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 115 PM PDT MON OCT 22 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT ABOVE 6000 FEET... A WINTER STORM WARNING ABOVE 6000 FEET REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. * SNOW ACCUMULATIONS: 6 TO 8 INCHES. * ELEVATION: ABOVE 6000 FEET. * TIMING: THE HEAVIEST SNOW IS EXPECTED AFTER 5 PM PDT TODAY...TAPERING OFF DURING THE EVENING HOURS. * LOCATIONS INCLUDE: TUOLUMNE MEADOWS...TENAYA LAKE...TIOGA PASS...HUNTINGTON LAKE. * WINDS: WEST 30 TO 45 MPH OVER EXPOSED HIGHER ELEVATIONS WITH GUSTS TO 80 MPH ALONG THE SIERRA CREST. * IMPACTS: WINTER DRIVING CONDITIONS AND POSSIBLE ROAD CLOSURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ MOLINA WEATHER.GOV/HANFORD
924 WWUS46 KHNX 230248 WSWHNX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 748 PM PDT MON OCT 22 2012 CAZ096-230400- /O.CAN.KHNX.WS.W.0008.000000T0000Z-121023T0700Z/ SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- 748 PM PDT MON OCT 22 2012 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER STORM WARNING FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON. $$ WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Oct 21, 9:51 AM PDT, 2 hours 25 minutes earlier.
Area forecast discussion, Oct 21, 9:51 AM PDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 951 AM PDT SUN OCT 21 2012 .SYNOPSIS... A PACIFIC STORM SYSTEM IS CURRENTLY APPROACHING CENTRAL CALIFORNIA AND WILL MOVE OVER THE AREA TONIGHT...BRINGING A CHANCE OF RAIN AND HIGHER ELEVATION SNOW. THIS SYSTEM WILL CONTINUE IMPACTING THE AREA THROUGH AT LEAST TUESDAY...TEMPERATURES ARE EXPECTED TO BE COOLER FOR THE REMAINDER OF THIS WEEK AS ONSHORE FLOW CONTINUES. && .DISCUSSION...THE MUCH ADVERTISED COOLDOWN IS QUITE EVIDENT THIS MORNING AS 24-HR TEMP TRENDS ARE AVERAGING 4 TO 9 DEGREES LOWER THROUGHOUT THE CWA. CONSEQUENTLY...MAX TEMPS TODAY WILL BE MUCH CLOSER TO MID OCTOBER NORMALS. A DRY COLD FRONT MOVED THROUGH CENTRAL CA LAST NIGHT AND IN ITS WAKE A NORTHWESTERLY FLOW HAS PILED UP SOME LOW CLOUDS ALONG THE NORTH AND WEST FACING SLOPES OF THE KERN COUNTY MOUNTAINS AND THE WESTERN SLOPES OF THE SIERRA IN TULARE COUNTY. IN THESE AREAS... CLOUDS WILL BE SLOW TO DISSIPATE TODAY WITH A PERSISTENT UPSLOPE FLOW. MEANWHILE...HIGH CLOUDS WILL SPREAD SOUTHWARD INTO CENTRAL CA TODAY. THESE HIGH CLOUDS ARE IN ADVANCE OF ANOTHER COLD FRONT THAT IS SLATED TO MOVE SOUTHWARD THROUGH OUR CWA MONDAY. PRECIPITATION ASSOCIATED WITH THE NEXT COLD FRONT WILL BE MOSTLY CONFINED TO THE SOUTHERN SIERRA...ESP NORTH OF KINGS CANYON. THE HEAVIEST PRECIP WILL BE UP NEAR YOSEMITE WHERE JET DYNAMICS AND OROGRAPHIC LIFT WILL BE MORE PRONOUNCED. MODEL QPF AND RFC QPF WOULD SUPPORT A WINTER WEATHER ADVISORY IN THIS AREA FROM LATE TONIGHT THROUGH MONDAY. PRECIP AMOUNTS MIGHT BE TOO LOW FARTHER SOUTH TO WARRANT AN ADVISORY. HOWEVER...THE ENTIRE SIERRA CREST WILL BE IMPACTED BY STRONG WINDS AND SNOW SHOWERS TONIGHT THROUGH MONDAY WITH A DEFINITIVE CHANGE TO WINTRY WEATHER. IN THE SJ VLY...PRECIP LATE TONIGHT AND MONDAY WILL BE NOMINAL AT BEST...PROBABLY NOT AMOUNTING TO MORE THAN FIVE HUNDREDTHS IN MERCED COUNTY WITH SPRINKLES ELSEWHERE. EVEN IN THE SIERRA FOOTHILLS...PRECIP WILL BE RATHER LIGHT...HOWEVER...SOME UPSLOPE ENHANCEMENT COULD SQUEEZE OUT A TENTH TO MAYBE A QUARTER OF AN INCH BY MONDAY EVENING. THE MODELS BRING ANOTHER COLD FRONT INTO THE CWA ON TUESDAY. THIS PARTICULAR FRONT APPEARS AS THOUGH IT WILL BE GREATLY LIMITED ON MOISTURE SO WOULD EXPECT MOSTLY A REJUVENATION OF OROGRAPHICALLY INDUCED SHOWERS IN THE UPSLOPE REGIONS OF OUR CWA BY TUESDAY AFTERNOON WITH AT MOST AN ISOLATED SHOWER OR SOME SPRINKLES IN THE SJ VLY. IN THE KERN COUNTY DESERT...DRY WEATHER WILL PREVAIL THROUGH TUESDAY. HOWEVER...AS THE UPPER LEVEL JET SETTLES SOUTHWARD... WESTERLY WINDS WILL RAMP UP TO ADVISORY LEVELS BY MONDAY AFTN AND EVENING. DESPITE A BRIEF LULL MONDAY NIGHT...WINDS WILL REMAIN VERY BLUSTERY THROUGH TUESDAY EVENING...IF NOT LONGER. A WIND ADVISORY WILL BE ISSUED LATER TODAY IN THIS REGION FOR MONDAY AFTN/EVE. FUTURE SHIFTS MAY NEED TO EXTEND THIS WIND ADVISORY THROUGH TUESDAY. THE MODELS FORECAST YET ANOTHER COLD FRONT TO MOVE THROUGH THE CWA WEDNESDAY AFTERNOON AND EVENING BUT THERE IS SOME UNCERTAINTY AS TO HOW FAR SOUTH ITS MOISTURE AND DYNAMICS GET. AT THIS TIME...IT LOOKS AS THOUGH THE BEST CHANCE OF SHOWERS WITH THIS FRONT WILL BE NORTH OF FRESNO COUNTY...BUT NONE OF THE MODELS SEEM TO AGREE ON WHERE THE SOUTHERN EXTENT OF MEASURABLE PRECIP WILL BE. NONETHELESS... THIS SYSTEM WILL SUPPORT GOOD OROGRAPHIC LIFT WITH ADDITIONAL PRECIP OVER THE SIERRA MAINLY NORTH OF KINGS CANYON WEDNESDAY INTO WED NIGHT. THERE IS MUCH HIGHER CONFIDENCE THAT MAX TEMPS WILL RUN COOLER THAN NORMAL AND SKIES WILL REMAIN MOSTLY CLOUDY THROUGHOUT MUCH OF THE CWA MONDAY THROUGH WEDNESDAY. THE MODELS FORECAST A NORTHWESTERLY ALOFT TO CONTINUE OVER CENTRAL CA THURSDAY THROUGH SATURDAY. DURING THIS TIME...TEMPS WILL BE SLOW TO MODERATE BUT MIGHT RECOVER TO SEASONABLE LEVELS BY SATURDAY. UPPER LEVEL DISTURBANCES EMBEDDED IN THE NORTHWESTERLY FLOW COULD BRUSH THE NORTHERNMOST PORTION OF THE CWA WITH SOME LIGHT PRECIP THURSDAY AND PERHAPS AGAIN SATURDAY (GFS SOLN ONLY). AFTERWARD... THE MODELS BUILD AN EPAC RIDGE EASTWARD INTO CA FOR DRY AND WARMER WEATHER NEXT SUNDAY. && .PREV DISCUSSION... /ISSUED 350 AM PDT SUN OCT 21 2012/ DISCUSSION... INITIAL COLD FRONT HAS JUST PASSED THROUGH THE FA. UPSLOPE CLOUDS ARE RAPIDLY DEVELOPING ALONG THE EAST AND SOUTH END OF THE SJV ATTM. THE LOW CENTER WELL TO THE NORTH WILL SWING ANOTHER COLD FRONT INTO THE REGION LATER TONIGHT AND INTO EARLY MORNING ON SUNDAY. MODELS CONTINUE TO LIFT THE BULK OF THE QPF NORTH OF OUR CWA AND WE ONLY CARRYING A SPECIAL WEATHER STATEMENT FOR MONDAY. IT STILL REMAINS VERY MARGINAL FOR ANY TYPE OF WINTER WEATHER STATEMENT AT THIS TIME. THE DELINEATION FROM HEAVY SNOW TO NO SNOW IS VERY SHARP AND RUNS RIGHT ALONG OUR NRN BORDER WITH STO. ALL OF THE MODELS ARE BACKING OFF ANY SIGNIFICANT PRECIP EVENT FOR THE CENTRAL CA INTERIOR AND ARE ALSO BACKING OFF ANY WIND EVENT FOR THE SJV AND WILL BE ONLY MARGINAL FOR THE KERN COUNTY MOUNTAINS. ACCUMULATIVE PRECIP FROM THE GFS IS INDICATING THAT THE PRECIP WILL BE CONFINED FROM FRESNO COUNTY NORTH AND WITH GENERALLY LIGHT AMOUNTS. WE ARE PLANNING ON HOLDING ON TO THE SPS FOR NOW AS THE EVENT UNFOLDS AND SEE WHAT THE NEW MODEL RUNS SHOW TODAY. THE REMAINDER OF THE WEEK LOOKS TO BE COOL AND PARTLY CLOUDY AS ONSHORE FLOW WILL CONTINUE INTO NEXT WEEKEND. TH E ECMWF IS PAINTING SOME QPF ACROSS THE NRN PORTION FO THE SJV AND INTO YOSEMITE WED NIGTH AND INTO THURS. && .AVIATION... AREAS OF IFR CONDITIONS OVER THE TEHACHAPI MOUNTAINS AND ALONG THE TULARE COUNTY FOOTHILLS THROUGH 20Z. AREAS MVFR CIGS DEVELOPING OVER THE SOUTHERN SIERRA MAINLY NORTH OF KINGS CANYON AFTER 00Z MONDAY...THEN CLOUD COVER THICKENING WITH LOWERING CIGS AND AREAS OF MOUNTAIN OBSCURATION AFTER 06Z. OTHERWISE...VFR CONDITIONS CAN BE EXPECTED ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 18Z MONDAY. && .AIR QUALITY ISSUES... NONE. && .CERTAINTY... THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM. THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM. THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD. CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL INFORMATION AND/OR TO PROVIDE FEEDBACK. && .HNX WATCHES/WARNINGS/ADVISORIES... NONE. && PUBLIC...DURFEE PREVIOUS DISCUSSION...JDB AVN/FW...JEB SYNOPSIS...BSO WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 21, 5:09 AM PDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 509 AM PDT SUN OCT 21 2012 CAZ089>099-221215- WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS- TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS- SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON- TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- 509 AM PDT SUN OCT 21 2012 ...MUCH COOLER WITH RAIN AND HIGHER ELEVATION SNOW EARLY NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF INTERIOR CENTRAL CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS OVER THE HIGHER TERRAIN. SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM ORIGINATING IN THE GULF OF ALASKA WILL INTENSIFY AND REMAIN ANCHORED OFF THE PACIFIC NORTHWEST COAST DURING THE NEXT FEW DAYS. ALTHOUGH THE STORM REMAINS WELL TO OUR NORTH...IT WILL BRING A COUPLE OF COLD FRONTS THROUGH THE CENTRAL CALIFORNIA INTERIOR EARLY IN THE WEEK ACCOMPANIED BY SHOWERS AND GUSTY WINDS OVER THE HIGHER TERRAIN. SEE THE SPECIAL WEATHER STATEMENT /SFOSPSHNX/ OR /WWUS86/ ISSUED BY THE NATIONAL WEATHER SERVICE FORECAST OFFICE HANFORD FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 11:20 AM PDT | Wind Advisory | HNX | 9 hr | |
| Oct 21, 3:17 PM PDT | Wind Advisory | HNX | 29 hr |
Nearby
Winter Storm Warnings in California, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.